... time sometimes gettin a day or twos break, is this normal and if so will it settle?
Yes, Irregular bleeding is very common in the first few months of Implanon. It should settle down and you may even stop cycling altogether for a while. It may resume again irregularly in the second or third year again. If the bleeding is not better in a month or two, consult your gynecologist or provider who inserted the Implanon.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2013 • 1 answer
Implanon - I came on my period on Friday 27th September 2013 and had my nexplanon inserted on Monday
Posted 1 Oct 2013 • 1 answer
Posted 1 May 2014 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 24 Oct 2016 • 1 answer